Send to:

Choose Destination
See comment in PubMed Commons below
Am J Kidney Dis. 2002 Dec;40(6):1331-3.

Fanconi syndrome and renal failure induced by tenofovir: a first case report.

Author information

  • 1Department of Nephrology, Hôpital Tenon (AP-HP), Paris, France.


Although nephrotoxicity of cidofovir and adefovir is well established, no renal side effects have been observed yet with tenofovir, which is the third member of this family. The authors report the case of a patient who had Fanconi syndrome, nephrogenic diabetes insipidus, and acute renal failure during treatment with tenofovir, a nucleotide reverse transcriptase inhibitor that recently has been approved by the Food and Drug Administration for treatment of patients infected with human immunodeficiency virus.

Copyright 2002 by the National Kidney Foundation, Inc.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk